MAUDE Adverse Event Report: THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG

THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG
Model Number H938905
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pictures provided by the patient show both chambers of the bag with intact fluid and no apparent leak location.Should additional relevant information become available, a supplemental report will be filed.
 
Event or Problem Description
Customer reported one unit of a compounded parenteral nutrition (pn) bag that was found to be leaking at a patient's home prior to use.The patient reported "the bag i opened last night and noticed some pn fluid in the over pouch when i cut it open- maybe around 20 mls? it poured out onto the bench after i cut the over pouch open.I can't seem to find an obvious leak on the pn bag but the mixing port is saturated along with the outside of the pn bag.Images are of the next morning so unable to provide pictures of the fluid spill as this was cleaned up." there was no report of patient injury or medical intervention as a result of this event.The patient confirmed there was skin contact with the spilled pn solution.Customer confirmed they immediately washed their hands with soap and water.The customer stated they did not observe any damage to the product overpouch, delivery box or other items within the box.The customer stated "was only a little fluid that had leaked onto the outside of another bag, but this was a very small amount (mainly droplets) and i wiped it clean with a large alcohol wipe.".

Brand Name
EXACTAMIX
Common Device Name
3000 ML EMPTY EVA DUAL CHAMBER BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
jennifer clasen
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key15698405
Report Number1937141-2022-00011
Device Sequence Number17730760
Product Code KPE
UDI-Device Identifier00085412477473
UDI-Public00085412477473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberH938905
Device Catalogue NumberH938905
Device Lot Number63630-A7060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown